MathSciNet Relay Station
MathSciNet bibliographic data
MR1869107 (2002k:49040) 49J53 (46G05 46N10)
Bauschke, Heinz H.; Borwein, Jonathan M.; Combettes, Patrick L. Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces. Commun. Contemp. Math. 3 (2001), no. 4, 615–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement